# SDR ASAA2013043094682

- Difficulty date: April 30, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,164 hours, 26,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654659221
- Condition: Damaged
- Location: Bs 727e-727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF NR 2 FLOOR PANEL IN AFT PIT, FOUND THE FLOOR SUPPORT, STA 727E, LBL 8 HAS EDGE DAMAGE.  ACFT GROUNDED.  REPAIRED FLOOR SUPPORT AT STA 727E LBL8 IAW SRM 53 00 53, FIG 201.
